# SDR DALA2025040702686

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N523DN
- Make and model: Airbus A350-941
- Aircraft serial: 0677
- Aircraft time: 3,662 hours, 290 cycles
- System (JASC): 2760 · Drag Control System
- Part: Elect Module
- Condition: Faulted
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3523 -MISC/DE- DUE TO SPOILER 5R FAULT. CORRECTIVE ACTION: FAULT CLEARED DURING BITE TEST BUT REPLACED ELECTRONIC MODULE AS PRECAUTION PER AIRBUS PREVENTIVE RECOMMENDATION. (LP# 7129124)
